# SDR QXEA9500068

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 91
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cockpit Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE COCKPIT EMERGENCY FLASHLIGHT WAS FOUND TO HAVE DEPLETED BATTERIES.  BATTERIES REPLACED AND AIRCRAFT RELEASED FOR SERVICE.
